Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 90, NWS Northern Indiana

August 2, 2015Fulton County, Williams County, Ohio; Branch County, Hillsdale County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Aug 2, 2015, 11:42 PM EDT for Fulton County, Williams County, Ohio; Branch County, Hillsdale County, Michigan. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2015, 11:42 PM EDT (03:42 UTC)
Expired
Aug 3, 2015, 12:30 AM EDT
In force
48 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Branch County, MI, Hillsdale County, MI, Fulton County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 113 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 11:45 PM EDTHAIL 1Osseo, MI
Aug 2, 11:55 PM EDTTSTM WND DMG2 E Pioneer, OHLARGE MAPLE TREE LIMB AT LEAST 12 INCHES IN DIAMETER BROKE AND FELL ONTO A TRUCK AT A RESIDENCE
Aug 3, 12:01 AM EDTTSTM WND DMG2 S Hillsdale, MINUMEROUS REPORTS OF TREES DOWN THROUGHOUT THE COUNTY.
Aug 3, 12:10 AM EDTTSTM WND GST 558 Nw Wauseon, OHWIND GUSTS OF 50 TO 55 MPH. LOSS OF POWER WITH DIME SIZE HAIL.
Aug 3, 12:10 AM EDTHAIL 0.758 Nw Wauseon, OHWIND GUSTS OF 50 TO 55 MPH. LOSS OF POWER WITH DIME SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 9:30 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1330 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.3
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WUUS53 KIWX 030342
SVRIWX
MIC023-059-OHC051-171-030430-
/O.NEW.KIWX.SV.W.0090.150803T0342Z-150803T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1142 PM EDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BRANCH COUNTY IN SOUTHWESTERN MICHIGAN...
  SOUTHERN HILLSDALE COUNTY IN SOUTHEASTERN MICHIGAN...
  WILLIAMS COUNTY IN NORTHWESTERN OHIO...
  FULTON COUNTY IN NORTHWESTERN OHIO...

* UNTIL 1230 AM EDT

* AT 1142 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HILLSDALE TO NEAR READING...MOVING SOUTHEAST AT
  45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRYAN...HILLSDALE...WAUSEON...ARCHBOLD...MONTPELIER...SWANTON...
  MORENCI...DELTA...HUDSON...WEST UNITY...PIONEER...STRYKER...
  FAYETTE...READING...EDON...HOLIDAY CITY...LONG LAKE...COLUMBIA...
  WEST JEFFERSON AND CAMBRIA.

THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 1 AND 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4150 8388 4147 8480 4176 8481 4176 8484
      4187 8494 4195 8449 4192 8436 4171 8436
      4172 8388
TIME...MOT...LOC 0342Z 314DEG 40KT 4190 8453 4185 8486 

HAIL...1.00IN
WIND...60MPH
 
$$

PBM
1 follow-up statement
359 
WWUS53 KIWX 030423
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 AM EDT MON AUG 3 2015

MIC023-059-030432-
/O.CAN.KIWX.SV.W.0090.000000T0000Z-150803T0430Z/
BRANCH MI-HILLSDALE MI-
1223 AM EDT MON AUG 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRANCH AND
SOUTHERN HILLSDALE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

LAT...LON 4150 8389 4147 8480 4169 8481 4172 8388
TIME...MOT...LOC 0422Z 333DEG 32KT 4164 8416 4149 8470 

$$

OHC051-171-030430-
/O.CON.KIWX.SV.W.0090.000000T0000Z-150803T0430Z/
WILLIAMS OH-FULTON OH-
1223 AM EDT MON AUG 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR WILLIAMS AND FULTON COUNTIES...

AT 1222 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WAUSEON TO NEAR EDGERTON...MOVING SOUTHEAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRYAN...WAUSEON...ARCHBOLD...MONTPELIER...SWANTON...DELTA...WEST
UNITY...PIONEER...STRYKER...FAYETTE...EDON...HOLIDAY CITY...
COLUMBIA...WEST JEFFERSON...PULASKI...BURLINGTON...METAMORA...
LYONS...BLAKESLEE AND OTTOKEE.

THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4150 8389 4147 8480 4169 8481 4172 8388
TIME...MOT...LOC 0422Z 333DEG 32KT 4164 8416 4149 8470 

HAIL...1.00IN
WIND...60MPH
 
$$

PBM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 8:14 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Aug 2, 8:14 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
814 PM EDT SUN AUG 2 2015

.SYNOPSIS...
ISSUED AT 428 PM EDT SUN AUG 2 2015

AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT CROSSING THE
GREAT LAKES TONIGHT WILL SPARK SHOWERS AND THUNDERSTORMS...SOME
STRONG TO POTENTIALLY SEVERE. A WARM AND HUMID NIGHT WILL BE IN
STORE PRIOR TO THE ARRIVAL OF THE FRONT WITH TEMPERATURES SLOWLY
FALLING TO AN OVERNIGHT LOW IN THE UPPER 60S.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 224 PM EDT SUN AUG 2 2015

REGIONAL RADAR LOOP SHOWING ONGOING CONVECTIVE ACTIVITY OVER THE
NORTHERN GREAT LAKES REGION THIS AFTERNOON ALONG WITH A FEW NEW
CELLS NOW FIRING OVER NORTHERN ILLINOIS. WATER VAPOR IMAGERY
DEPICTING STRONG SHORT WAVE ENERGY MOVING INTO WESTERN ONTARIO AS IT
ROUNDS INTO THE BASE OF HUDSON BAY CLOSED LOW. ASSOCIATED SURFACE
LOW OVER NORTHERN WISCONSIN WILL MOVE E/NE AND DRAG COLD FRONT INTO
THE AREA OVERNIGHT...BRINGING CHANCES FOR THUNDERSTORMS WITH IT.
AIRMASS RAPIDLY DESTABILIZING OVER THE REGION AS SPC MESOANALYSIS
AND LAPS SOUNDINGS SHOWING SB CAPES OF 3500-4000J/KG. HOWEVER...VIS
SAT SHOWING MAINLY CLOUD FREE SKIES OVER THE CWA AT THE MOMENT AS
PARCELS STRUGGLE TO BREAK MODEST CAPPING INVERSION. WHILE HIRES
GUIDANCE STILL HINTING AT SOME CONVECTION LATE THIS AFTERNOON OVER
THE NW HALF OF THE CWA...BEST CHANCES FOR MORE ORGANIZED STORMS WILL
BE LATER THIS EVENING AS COLD FRONT APPROACHES. MID LEVEL FLOW
EXPECTED TO INCREASE THIS EVENING AND BRING EFFECTIVE SHEAR VALUES
UP TO 30-40KTS AND WITH A LARGELY UNIDIRECTIONAL WIND PROFILE EXPECT
ANY STRONG TO SEVERE STORMS THAT DO DEVELOP WILL BRING DAMAGING
WINDS AS THE MAIN THREAT. TIMING REFLECTED IN GRIDS LOOKING ON TRACK
WITH ONLY MINOR ADJUSTMENTS...OCCURRENCE OF CONVECTION LOOKS LIKE A
GOOD BET BUT SOME UNCERTAINTY WRT AREAL COVERAGE SO HAVE GONE WITH
SCT WORDING IN 02-05Z TIMEFRAME WHEN CONDITIONS APPEAR MOST
FAVORABLE. LINGERING CHANCE FOR PRECIP INTO MONDAY MORNING IN THE SE
CWA OTHERWISE COOLER AND DRIER CONDITIONS BUILD INTO THE REGION
MONDAY WITH HIGHS U70S-L80S.

&&

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 224 PM EDT SUN AUG 2 2015

UPPER LEVEL LOW WILL BE LOCATED JUST SOUTH OF JAMES BAY AT THE
START OF THE PERIOD...WITH A SLOW WEAKENING TREND IN STORE AS IT
MOVES NORTHEAST. ALTHOUGH THIS WOULD NORMALLY ALLOW OUR UPPER
LEVEL HEIGHTS TO INCREASE FURTHER AND KEEP US WARM A SERIES OF
WAVES WILL DROP FROM WESTERN CANADA INTO THE PLAINS AND KEEP A
SOMEWHAT COOLER AND POTENTIALLY WET FLOW ACROSS THE REGION. BEST
CHANCE FOR RAINFALL WILL COME MID TO LATE WEEK AS A STRONGER
DISTURBANCE MOVES TOWARDS THE REGION. 12Z GFS DEVELOPS A DECENT
SFC LOW REFLECTION THAT TRACKS ACROSS SOUTHERN INDIANA...WITH A
LARGE SHIELD OF RAIN NORTH OF IT STARTING WEDS AFTERNOON INTO
WEDNESDAY NIGHT. 00Z ECMWF HAS A SIMILAR...BUT FURTHER NORTH AND
SLOWER RESPONSE TO CYCLOGENESIS WITH SFC LOW TRACKING FROM WESTERN
IL THURS AFTERNOON TO NEAR INDY LATE THURSDAY EVENING. WHILE BOTH
TRACKS DO PAINT SOMEWHAT FAVORABLE SETUP FOR PRECIP CHANCES TIMING
AND TRACK ISSUES RESULT IN LOW CONFIDENCE ON BEST PERIOD TO PLACE
HIGHER EMPHASIS ON POPS. WITH A FEW DAYS LEFT TO WATCH TRENDS BEST
OPTION IS TO HOLD WITH CHC POPS WITH A COMPROMISE OF THE 2 MODELS.
FORECAST WITH CHC POPS AT BEST FOR THE TIME BEING.

HIGH TEMPERATURES WILL GENERALLY SETTLE IN THE MIDDLE TO UPPER
70S...COMPARED TO SEASONAL AVERAGES IN THE LOWER 80S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 147 AM EDT MON AUG 3 2015

VFR CONDS WILL CONT THIS PD OUTSIDE TRANSIENT MVFR RESTRICTION IN
TSRA INVOF KFWA THROUGH 07Z OR SO. OTRWS SUBSIDENCE FOLLOWS ESP THIS
AFTN IN WAKE OF UPR TROUGH PASSAGE W/SKIES CLRG THIS AFTN TIMED
W/ARRIVAL OF DEEPER NEG THETA-E PUSH AS RIDGE BLDS INTO THE WRN OH
VALLEY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...BEACH HAZARDS STATEMENT THROUGH MONDAY MORNING FOR MIZ077.

OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LMZ043.

     SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ046.

&&

SYNOPSIS...FISHER
SHORT TERM...LOGSDON
LONG TERM...FISHER
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 2, 4:18 AM EDT, 19 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 AM EDT SUN AUG 2 2015

INZ004>007-MIZ078>081-OHZ001-002-030815-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD
415 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS
EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS
IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-030815-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
415 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS
EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS
IN EXCESS OF 60 MPH.

THERE IS A HIGH SWIM RISK FOR BERRIEN COUNTY BEACHES TODAY INTO
MONDAY MORNING. SEE THE LATEST BEACH HAZARDS STATEMENT FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ008-009-012>018-020-022>027-032>034-OHZ004-005-015-016-024-025-
030815-
NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-
ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...
BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
415 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORM CHANCES WILL INCREASE MID EVENING INTO MONDAY MORNING
AS A COLD FRONT DROPS IN. THERE IS A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS...BEST CHANCES DURING THE LATE EVENING AND EARLY
OVERNIGHT ALONG AND NORTH OF THE HIGHWAY 24 CORRIDOR. THE PRIMARY
THREAT IS WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY MORNING INTO EARLY
MONDAY AFTERNOON. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030815-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
415 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY INTO TONIGHT.

THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS
EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS
IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Aug 2, 11:22 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1122 PM EDT SUN AUG 2 2015

INZ005>008-MIZ078>081-OHZ001-030400-
STEUBEN-NOBLE-LAGRANGE-ELKHART-HILLSDALE-BRANCH-ST.
JOSEPH-CASS-WILLIAMS-
1122 PM EDT SUN AUG 2 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELKHART...STEUBEN...
LAGRANGE...NORTHERN NOBLE...BRANCH...HILLSDALE...ST. JOSEPH...CASS
AND NORTHERN WILLIAMS COUNTIES...

AT 1122 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CEMENT CITY TO BRONSON TO NEAR EDWARDSBURG...AND
MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ELKHART...GOSHEN...STURGIS...COLDWATER...ANGOLA...HILLSDALE...THREE
RIVERS...DOWAGIAC...LAGRANGE...SIMONTON LAKE...DUNLAP...MIDDLEBURY...
BRONSON...JONESVILLE...FREMONT...CONSTANTINE...CASSOPOLIS...QUINCY...
BRISTOL AND UNION CITY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 340 AND 357.
 INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 21.
 INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 88 AND 156.
 INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 12.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR
NORTHEASTERN INDIANA...SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
&&

LAT...LON 4171 8436 4170 8440 4166 8440 4153 8492
      4147 8597 4207 8616 4207 8436
TIME...MOT...LOC 0322Z 328DEG 30KT 4211 8439 4187 8518 4183 8607

BENTLEY
Local storm report, Aug 2, 11:31 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1131 PM EDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND GST     2 NE THREE RIVERS       41.96N  85.59W
08/02/2015  M48 MPH          ST. JOSEPH         MI   AWOS

&&

BENTLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 11:22 PM EDTSpecial Weather StatementIWXBranch, Cass, Hillsdale, Saint Joseph38 min
Aug 2, 11:37 PM EDTSevere Thunderstorm WarningIWXBerrien38 min
Aug 3, 12:10 AM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.